MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FSH; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS FSH; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Catalog Number 08932352190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The afp reagent lot number was 821474.The expiration date was not provided.The cobas e411 disk serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys afp assay and 1 patient sample tested with elecsys fsh assay on a cobas e411 immunoassay analyzer (disk system).This medwatch will apply to the fsh assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the afp assay.Patient 1: afp: initial result: 0.750 iu/ml (accompanied by a data flag).Repeat result: 51.95 iu/ml.Patient 2 was tested on (b)(6) 2025: fsh: initial result: 0.300 miu/ml.Repeat result: 6.20 miu/ml.
 
Additional Manufacturer Narrative
The sample for patient 2 was repeated for a 2nd time for fsh on (b)(6) 2025, and the 2nd repeat result was 4.5 miu/ml.No calibration influence was observed.The provided qc was not within expectations for the day of the event.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FSH
Common Device Name
RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23096281
Report Number1823260-2025-03186
Device Sequence Number18334471
Product Code CGJ
UDI-Device Identifier07613336170373
UDI-Public07613336170373
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number08932352190
Device Lot Number813861
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown